# SDR FDEA201007192595

- Difficulty date: July 19, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 81,463 hours, 25,291 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Melted
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG NR 7 & 8 TRANSDUCER HARNESSES HAVE SPIRAL WRAP COMPLETELY MELTED ONTO   HARNESS ALONG ENTIRE LENGTH OF AXLE.  REMOVED MELTED SPIRAL WRAP FROM AFT WIRE HARNESS (7&8 WHEELS)  REPAIRED DAMAGED WIRE COATING WITH DM52186 TYPE 1 TAPE FOR HIGH TEMP & REPLACED MELTED SPIRAL WRAP WITH DMS1973 HIGH TEMP SPIRAL WRAP AS REQUIRED MM 20-30-01-2 CARBON BRAKE EO.8-3243-7-5000 .
